# SDR CALA2009082500488

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 25,521 hours, 10,548 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 980210173
- Condition: Fire
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

AFT RIGHT GALLEY OVEN CAUGHT ON FIRE, PULLED C/B OVEN NR 1.  REMOVED OVEN AND INSPECTED OVEN AND INSERT.  FOUND NO DAMAGE AS A RESULT OF EXCESSIVE HEAT.  SUSPECT BURNING FOOD AND PRECAUTIONARY PLACARD OVEN INOPERATIVE.
